| Catalog Number |
02.12.0512FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
08/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13-aug-2024.Lot 148385:(b)(4) items manufactured and released on 08-sep-2015.Expiration date: 2020-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 8 years and 6 months after primary, the patient came in reporting anterior pain and instability and the cause is unknown.The surgeon resurfaced the patient's natural patella and revised the liner (12mm) with a thicker one (13mm).The surgery was completed successfully.